# SDR HEEA0014154

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23046020
- Condition: Failed
- Location: Start/Gen
- Part time: 4,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT COME ON LINE AFTER SHUTDOWN.  FOUND NOT TO MOTOR WITH START SWITCH ENGAGED.
